By the same authors

From the same journal

PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES

Research output: Contribution to journalArticle

Standard

PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES. / Hutson, V; Law, R.

In: Journal of Mathematical Biology, Vol. 21, No. 3, 1985, p. 285-298.

Research output: Contribution to journalArticle

Harvard

Hutson, V & Law, R 1985, 'PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES', Journal of Mathematical Biology, vol. 21, no. 3, pp. 285-298.

APA

Hutson, V., & Law, R. (1985). PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES. Journal of Mathematical Biology, 21(3), 285-298.

Vancouver

Hutson V, Law R. PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES. Journal of Mathematical Biology. 1985;21(3):285-298.

Author

Hutson, V ; Law, R. / PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES. In: Journal of Mathematical Biology. 1985 ; Vol. 21, No. 3. pp. 285-298.

Bibtex - Download

@article{e3bbd327c1bf49828937c16a557f8523,
title = "PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES",
author = "V Hutson and R Law",
year = "1985",
language = "English",
volume = "21",
pages = "285--298",
journal = "Journal of Mathematical Biology",
issn = "0303-6812",
publisher = "Springer Verlag",
number = "3",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES

AU - Hutson, V

AU - Law, R

PY - 1985

Y1 - 1985

M3 - Article

VL - 21

SP - 285

EP - 298

JO - Journal of Mathematical Biology

JF - Journal of Mathematical Biology

SN - 0303-6812

IS - 3

ER -